# SDR 97ZZZX2857

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fusible Plug
- Part number: 8226003
- Condition: Failed
- Location: Rt Float Bottle
- Part time: 15 hours
- Component: 206073847103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS SITTING ON MAINTENANCE RAMP, NITROGEN CAME OUT OF FUSIBLE PLUG.  THE INTERNAL PLUNGER CAME LOOSE OR SHEARED.
